کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
1892116 1043949 2008 6 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Novel frequency-domain criterion for elimination of limit cycles in a class of digital filters with single saturation nonlinearity
موضوعات مرتبط
مهندسی و علوم پایه فیزیک و نجوم فیزیک آماری و غیرخطی
پیش نمایش صفحه اول مقاله
Novel frequency-domain criterion for elimination of limit cycles in a class of digital filters with single saturation nonlinearity
چکیده انگلیسی
A frequency-domain criterion for the elimination of limit cycles in a class of digital filters utilizing single saturation nonlinearity is presented. The criterion is derived by exploiting the structural properties of the system under consideration in a greater detail. A novel feature of the criterion is that it takes the form of a matrix inequality, despite the fact that there is single nonlinearity in the system. An example showing the effectiveness of the criterion is given.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Chaos, Solitons & Fractals - Volume 38, Issue 1, October 2008, Pages 178-183
نویسندگان
,